RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1957, Volume 43(85), Number 1, Pages 127–144 (Mi msb5075)  

This article is cited in 4 scientific papers (total in 5 papers)

Boundary properties of functions defined on a region with angular points. II. Harmonic functions on rectangular regions

S. M. Nikol'skii


Full text: PDF file (1372 kB)

Bibliographic databases:
Received: 08.06.1956

Citation: S. M. Nikol'skii, “Boundary properties of functions defined on a region with angular points. II. Harmonic functions on rectangular regions”, Mat. Sb. (N.S.), 43(85):1 (1957), 127–144

Citation in format AMSBIB
\Bibitem{Nik57}
\by S.~M.~Nikol'skii
\paper Boundary properties of functions defined on a region with angular points. II.~Harmonic functions on rectangular regions
\jour Mat. Sb. (N.S.)
\yr 1957
\vol 43(85)
\issue 1
\pages 127--144
\mathnet{http://mi.mathnet.ru/msb5075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98918}
\zmath{https://zbmath.org/?q=an:0080.08502}


Linking options:
  • http://mi.mathnet.ru/eng/msb5075
  • http://mi.mathnet.ru/eng/msb/v85/i1/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Boundary-value problems for partial differential equations in non-smooth domains”, Russian Math. Surveys, 38:2 (1983), 1–66  mathnet  crossref  mathscinet  zmath  isi
    2. Guseinov E., “Dirichlets Problem for Poissons-Equation in Generalized Weighted Holder Spaces”, Differ. Equ., 26:3 (1990), 314–322  mathnet  isi
    3. E. A. Volkov, “Criterion of Solvability for Boundary Value Problems for the Laplace and Poisson Equations on Special Triangles and a Rectangle in Algebraic Polynomials”, Proc. Steklov Inst. Math., 227 (1999), 116–130  mathnet  mathscinet  zmath
    4. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    5. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:317
    Full text:146
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019